It is currently Wed Aug 16, 2017 5:38 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Sun Feb 26, 2012 1:36 pm 
Offline
Power Poster
Power Poster

Joined: Sun Nov 20, 2011 12:00 pm
Posts: 55
Hey orange doll. i actually keep it in for about 30-40-min. and sometimes i spit the saliva out but still feel shitty. :( i have a doc apt tmrw morning and going to beg for subutex just for a week or so... do you think i need more than 16mg if he doesnt give me subutex.. im getting frustrated and its hurting my work performance........ :( everytime i up my dose i feel great for a bout 5-6 days than i feel crappy... :(


Top
 Profile  
 
 Post subject:
PostPosted: Sun Feb 26, 2012 10:53 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
For a few days, try not spitting your sub out. I found that when I spat my Sub, I actually absorbed significantly less than I would have if I swallowed it after it dissolved. But spitting sub is a handy way to isolate if naloxone is playing a role.

I'm unsure if naloxone would be your problem. Any naloxone side-effects are mostly experienced shortly after dosing - ie in the first hour. And allergic reactions to naloxone get WORSE after dosing, and worse when the dose is increased.

But it sounds like your problems get worse leading up to your morning dose - ie when there isn't enough buprenorphine in your body. Almost the opposite timing to naloxone problems.

That being said, a wise doctor would trial Subutex just to cancel out the naloxone variable. But this rarely happens unfortunately. :?

Naloxone side-effect / allergic reactions:

Quote:
Possible side effects include: change in mood, increased sweating, nausea, nervousness, restlessness, trembling, vomiting, allergic reactions such as rash or swelling, dizziness, fainting, fast or irregular pulse, flushing, headache, heart rhythm changes, seizures, sudden chest pain.


Quote:
Naloxone allergies do occur and can be life threatening. Seek immediate medical intervention if you develop symptoms of naloxone allergy such as hives, swelling of the face or hands, tingling around the lips and tongue, or difficulty breathing.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 9:22 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Are you on the films or the tablets? Recently another member of the forum had similar problems and specifically used the words you used - ringing in the ears - and had similar responses you did, as though you had w/d before the next dose. She couldn't figure out what was wrong for the longest time. The odd thing was, the moment she switched from the films to the tablets, she felt just fine.

Now I have no idea why that happened for her nor if it would do anything if you switched, but I suppose it's worth a try. Again, I don't know why the film vs the tablets would even make a difference, but it did seem to do it for this particular person.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Feb 27, 2012 2:28 pm 
Offline
Power Poster
Power Poster

Joined: Sun Nov 20, 2011 12:00 pm
Posts: 55
even better, after persuading the doc. took me a long time he finally gave in today and gave me a script for subutex. just picked it up got the generic from roseane comp i think but going to give it a try and hopefully that solves the problemmmm........ :)


Top
 Profile  
 
 Post subject:
PostPosted: Mon Feb 27, 2012 10:41 pm 
Offline
Power Poster
Power Poster

Joined: Sun Nov 20, 2011 12:00 pm
Posts: 55
i only took 8mg today and feel it is much stronger of the subutex than suboxone. should i try the 8 mg tmrw only instead of the 16mg or am i gonna get withdrawl or anxiety feeling... ive been taking 16mg suboxone for about 2 weeks now ....8mg subutex for 1 day......... :shock:


Top
 Profile  
 
 Post subject:
PostPosted: Tue Feb 28, 2012 3:52 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Dec 12, 2011 1:26 pm
Posts: 156
Location: Northern California
I'd say that if you feel ok on 8 then stick to it. Ideally you want to stay at the lowest theraputic dose, so if 8 works then thats great. I know 8 is the magic # for me as well, all though i split mine am/pm because my fast metabolism makes me sick at the end of the day otherwise.

_________________
An intelligent person can rationalize anything, a wise person doesn't try.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 26 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group